| Model Number |
02.12.E0411FR |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
06/09/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03 july 2026 02.12.E0411fr gmk-sphere tibial insert e-cross - flex 4r - 11mm (k202022) lot.2428508: (b)(4) items manufactured and released on 02 december 2024.Expiration date: 13 november 2029.To date, 43 items of the same lot have been sold with no similar reported event during the period of review.Root cause:infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
Event or Problem Description
Revision surgery after 1 year due toinfection, and the pathogen is unknown.The surgeon performed a washout and revised the 11mm flex 4r insert to a 12mm flex 4r.The surgery was completed successfully.